# SDR IPXA1669634

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D460011 MAIN CARGO DECK FLOOR PANEL POS 11R OTBD DAMAGED.  IDENTIFIED FLOOR PANEL FROM 11R OTBD AS PN146T5869-50 IAW EO B767-5320-9693- FAB A REPLACEMENT FLOOR PANEL BY CUTTING OUT NEW FLOOR PANEL FROM A402H AND MARKED  INSERT LOCATION USING EXISTING FLOOR PANEL AS TEMPLATE DRILLED AND CLEANED HOLES OF DEBRIS, INSTALLED INSERTS USING BMS 5-107 MARKED UNDER SIDE OF PANEL WITH THIS EO.
